Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Effects of accidental application of hydro-cortisone on the rectum - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hi
User :   dr.xxxxx
Doctor :   hi
User :   dr.xxxxx
Doctor :   yes
User :   i just applied some hydrocortisone
Doctor :   anyhing else you want to know xxxxx?
User :   on the sides of my penis and i was reading on the warnings sayin that
User :   dont apply on rectum
Doctor :   did you get a physician's advice
User :   n the day b4 the itching started i remember applyin to my penis which might have got into the rectum
User :   do u think that could be the cause for weird sensation
Doctor :   it is not possible for the
Doctor :   cream to go into the rectum
Doctor :   if you applied in on your penis
User :   hmm...
User :   there is a hydrocortisone rectum cream
User :   do u think thats worth buying
Doctor :   are you using it on advice of a physician?
User :   oh and i couldnt go 2 the ph
User :   well he said if it itches then do it
Doctor :   who said?
User :   the doc
User :   i dint meet the physician since
User :   its nite out here
Doctor :   the medicine that is required for your condition is prescription based. These medicine have many adverse side effects and can be prescribed by a doctor after your physical examination. We cannot prescribe it online for your safety. Hence we recommend that you meet a doctor in your area and he will prescribe it for you.
User :   ok
Doctor :   i suggest you apply the cream
Doctor :   only after physician's advice
User :   hmm... k
Doctor :   anything else xxxxx?
User :   but b12 is not a prescription tablet rite
User :   so that should be fine
Doctor :   Please fill this feed back form that i send, and do inform me when done
User :   no thats it.. ill do so
Doctor :   you can take b12
Doctor :   YYYY@YYYY
User :   k
User :   thanks doc
User :   take care
User :   oh
User :   & yea
Doctor :   you can take a b12
User :   but you sure there r prescriptions for the kind of problem that i am facing
Doctor :   tablet by GNC
Doctor :   its a natural product
User :   b12 by gnc is a natural product?
Doctor :   its a dietary supplement
Doctor :   you can learn more about it
User :   ok...
User :   and do u know if the prob that i am facing is normal or very rare?
Doctor :   onxxxxx.xxxxxin
User :   thanks...
User :   hopefully that tablet will be available here in US too
Doctor :   anything else xxxxx?
User :   do u know if the prob that i am facing is normal or very rare?
Doctor :   its not normal
Doctor :   its also not rare
User :   hmm but have u seen people face it and get treated by the medicene?
Doctor :   i hence suggest that you see a physician
Doctor :   if the cause is determined
User :   hopefully there will be a medicene for it
Doctor :   the physician can advice the appropriate medicine
User :   hmm....
Doctor :   first you should get a complete physical exam
User :   ok....
User :   oh and the vitamin b12 tablets
User :   by other companies r ok rite
Doctor :   yes
User :   coz i doubt ill b able 2 get GNC here
User :   ok thanks
Doctor :   try GNC if possible
User :   will do
Doctor :   ok
Doctor :   bye for now
User :   bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor